# SDR RAIA00607043

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 19,305 hours, 17,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5471 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RESECURED A LOOSE CONNECTOR TO THE LIGHT ASSEMBLY.
